On Polygons Inscribed in Other Polygons
Journal for geometry and graphics, Tome 15 (2011) no. 2, pp. 141-158
Cet article a éte moissonné depuis la source Heldermann Verlag
We discuss closure properties of polygonal paths with vertices on the sides of a given polygon p and sides parallel to given directions vi. In particular it is investigated the question of closedness and periodicity of such paths, which for triangles is shown to be equivalent to Ceva's theorem.
Classification :
51M04, 51N10
Mots-clés : Thomsen's figure, Ceva's theorem, inscribed polygons
Mots-clés : Thomsen's figure, Ceva's theorem, inscribed polygons
@article{JGG_2011_15_2_JGG_2011_15_2_a2,
author = {P. Pamfilos },
title = {On {Polygons} {Inscribed} in {Other} {Polygons}},
journal = {Journal for geometry and graphics},
pages = {141--158},
year = {2011},
volume = {15},
number = {2},
url = {http://geodesic.mathdoc.fr/item/JGG_2011_15_2_JGG_2011_15_2_a2/}
}
P. Pamfilos . On Polygons Inscribed in Other Polygons. Journal for geometry and graphics, Tome 15 (2011) no. 2, pp. 141-158. http://geodesic.mathdoc.fr/item/JGG_2011_15_2_JGG_2011_15_2_a2/